VOL. 27 · NO. 3 | Fall 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 27 (3), (Fall 1983)
No abstract available
Articles
Eben Matlis
Illinois J. Math. 27 (3), 353-391, (Fall 1983) DOI: 10.1215/ijm/1256046365
KEYWORDS: 13C10, 13A15, 13B30, 13C11
No abstract available
Jan Turk
Illinois J. Math. 27 (3), 392-403, (Fall 1983) DOI: 10.1215/ijm/1256046366
KEYWORDS: 10A05, 10B20
No abstract available
Rick Miranda
Illinois J. Math. 27 (3), 404-420, (Fall 1983) DOI: 10.1215/ijm/1256046367
KEYWORDS: 14J27, 14D25
No abstract available
H. D. Junghenn
Illinois J. Math. 27 (3), 421-435, (Fall 1983) DOI: 10.1215/ijm/1256046368
KEYWORDS: 43A60, 22A20
No abstract available
Jim Hartman
Illinois J. Math. 27 (3), 436-448, (Fall 1983) DOI: 10.1215/ijm/1256046369
KEYWORDS: 47B37
No abstract available
Bogdan M. Baishanski
Illinois J. Math. 27 (3), 449-458, (Fall 1983) DOI: 10.1215/ijm/1256046370
KEYWORDS: 41A10
No abstract available
Paul Bankston
Illinois J. Math. 27 (3), 459-466, (Fall 1983) DOI: 10.1215/ijm/1256046371
KEYWORDS: 54A35, 03E50, 03H05
No abstract available
Tom Knoblauch
Illinois J. Math. 27 (3), 467-483, (Fall 1983) DOI: 10.1215/ijm/1256046372
KEYWORDS: 57N10, 55P99, 57N70
No abstract available
Alan Weinstein
Illinois J. Math. 27 (3), 484-500, (Fall 1983) DOI: 10.1215/ijm/1256046373
KEYWORDS: 58F05, 57R42
No abstract available
Javier Bernal, Francis Sullivan
Illinois J. Math. 27 (3), 501-513, (Fall 1983) DOI: 10.1215/ijm/1256046374
KEYWORDS: 46B20
No abstract available
David Gluck, I. M. Isaacs
Illinois J. Math. 27 (3), 514-518, (Fall 1983) DOI: 10.1215/ijm/1256046375
KEYWORDS: 20C15, 20C10
No abstract available
M. V. Mielke
Illinois J. Math. 27 (3), 519-534, (Fall 1983) DOI: 10.1215/ijm/1256046376
KEYWORDS: 54B30, 55U40
No abstract available
Back Matter
Illinois J. Math. 27 (3), (Fall 1983)
No abstract available
Back to Top